# SDR FDEA201812063443

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,680 hours, 22,430 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 88060203
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PASSING 9000FT SEVERAL FAILURES ADC 2 BOTH PITCH TRIMS BOTH YAW DAMPENERS ALL F/O INDICATIONS OF AIRSPEED ALTITUDE GPS1 ATS. UPDATE A/C BACK AT GATE ENTERED E& E COMPARTMENT STRONG SMELL OF ELECTRICAL ODOR SOMETHING BURNING OR OVERHEATING. CHECKED COMPONENTS ON 90VU, 80VU AND THE ELECTRICAL SHELVES AND RELAY SHELVES. FOUND ADC2 TO BE THE SOURCE. INSPECTED THE CONNECTORS FRONT AND BACK WITH NO DAMAGE DETECTED. R&R ADC 2 PER MM 34-11-34-04. PERFORMED SUCCESSFUL BITE CHECK OF SYSTEM PER MM 34-10-00-5. AFS/LAND TEST ALSO GOOD PER MM 22-40-00-05. ALL TESTS PERFORMED USING ALTERNATE POWER SOURCES (EXTERNAL PWR, APU PWR, & ENG PWR ). LLM TIMER TO BE RESET PER GMM 12-7-600, PART NAME: AIR DATA.
